# SDR FDEA202501230122

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 17,205 hours, 7,691 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Part number: 113T3100108G
- Part serial: 000203
- Condition: Cracked
- Location: Zone 600
- Part time: 17,205 hours, 7,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RH ACCESS PANEL 666 MT, PERFORATED WING RH ACCESS PANEL 666 MT WAS REPAIRED IAW B767 SRM 57-53-01-2R REPAIR 1 FIG 201   SHEET 3 AND B767 SRM 51-70-10-2R REPAIR 4 FIG 201 SHEET 1 REV 90 AUG 15,2024
